Joppette Posted March 17, 2012 Share Posted March 17, 2012 Good afternoon! Another amazing day here in Michigan. Supposed to get to 80 today! This is freaky! It is so nice, but not good for our farmers. Poor guys, their fruit trees are blooming way too early, we know we'll have at least three or four frosts before Memorial Day, and that will ruin their crops. Today started rough. I did good like you said and got on a schedule with the Compazine. But then I slept through the time of a dose, and woke up horribly nauseated. Fortunately R was here. He got me a big glass of ice water, one of my pills, and a yogurt. All of that helped me so much that I was able to get showered, and go to my girlfriend's breakfast/brunch party. It was lovely. So I forgot to take the Compazine on time again, and it reminded me when a big wave of nausea hit me. i took the medicine, and went home to nap for an hour. When I woke up I had a bowl of ice cream sherbert, and felt good! I am thinking the sherbert is a solution for this! Because of this, I"m going to go get those little chocolate dipped ice cream balls too! I can't remember who makes them, but am thinking that this might be a nice treat as well. We shall see. If I can get on top of the nausea, I'll be doing good. If anyone here has experience with the ringing in the ears too, please speak up! IT comes in waves, but I was warned that it is a pre-cursor of hearing loss due to Cisplatin. I can't imagine it would happen with one treatment, but am curious if othershad the same experience. Have a good rest of the weekend! MI Judy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.